# SDR USAA2011111400010

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: F57253139201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CRACKS ON RIGHT WING ANGLE AT FASTENER HOLES NUMBERS 7, 8, 10, FR42, RIB 1.  REPLACED RIGHT WING ANGLE AT FR42, RIB 1 IAW EA 103364.
